Took Adderall Made My face swell
I was recently prescribed Adderall as a way to save money. Vyvanse was too expensive without insurance. I am online looking for answers now. After taking Adderall for one week, I have fluid coming out of my skin on my face in what appears to be blisters. As soon as my cheeks started feeling swollen, I quit taking the Adderall. The blisters appeared within a day of the start of the swelling. Severe headache for two days. The swelling has gone down, but when I pinch the skin on my face, it feels numb on surface and under the skin its like it is dissolving. It looks like I have about 30 blisters on my face, that are scabs. I am so ashamed of my appearance. I was asked if I was taking meth. Of course not. I don't know what is happening, but I want this to go away soon. If anyone knows what has happened, please help. A little history that may be useful: Was taking Vyvanse 60mg for 2 years. Changed to Adderall 30 mg, 1 tablet in the morning and 1/2 tablet at lunch. It wasn't the extended release. Never any problems with Vyvanse. I don't abuse either. 37 years old, female. wt 135. The only other medication I take is Synthroid 0.075 mg. I haven't been taking it on a regular basis lately.